# SDR SWAA2022011260076

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 77,641 hours, 45,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1672 ARE INOP ; / [01] EMERGENCY LIGHTS BATTERY PACK M1672 REPLACED WITH SERVICEABLE BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM33-51-06-960-805; [02] UPDATED PART INFORMATION.; [03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.
